# SDR AU990834

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 951D10011
- Condition: Faulty
- Location: Te Flap
- Component: Vickers, 951D10011
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TWO OF FOUR FLAP ACTUATORS HAD EXCESSIVE GEAR BACKLASH.
